# SDR DLM90021403

- Difficulty date: December 1, 2002
- Submitted: December 17, 2002
- Operation: Air carrier
- Aircraft: N916DN
- Make and model: Doug MD-90-30
- Aircraft serial: 53396
- Aircraft time: 18,291 hours, 9,677 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Attach Angle
- Part number: 591214185
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HMV-1, THE FUSELAGE TO VERTICAL STABILIZER ATTACH ANGLE WAS FOUND CRACKED AT CANTED STA 1520.225 AND LONGERON L-2L. THE HORIZONTAL LEG WAS TRIMMED SIMILAR TO MD80 SRM 53-05-D, FIGURE 23. FILLER WAS ADDED TO THE TRIMMED OUT AREA AND A REPAIR ANGLE INSTALLED.
